RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 5, Pages 816–823 (Mi zvmmf10384)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlocal unique solvability of a steady-state problem of complex heat transfer

A. E. Kovtanyuka, A. Yu. Chebotarevb

a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: A boundary value problem of radiative-conductive-convective heat transfer in a threedimensional domain is proved to be uniquely solvable. An iterative algorithm is proposed for finding its solution.

Key words: radiative heat transfer, conductiveconvective heat transfer, nonlocal unique solvability, iterative algorithm.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00037_


DOI: https://doi.org/10.7868/S0044466916050112

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:5, 802–809

Bibliographic databases:

UDC: 519.633
Received: 20.02.2014
Revised: 08.12.2015

Citation: A. E. Kovtanyuk, A. Yu. Chebotarev, “Nonlocal unique solvability of a steady-state problem of complex heat transfer”, Zh. Vychisl. Mat. Mat. Fiz., 56:5 (2016), 816–823; Comput. Math. Math. Phys., 56:5 (2016), 802–809

Citation in format AMSBIB
\Bibitem{KovChe16}
\by A.~E.~Kovtanyuk, A.~Yu.~Chebotarev
\paper Nonlocal unique solvability of a steady-state problem of complex heat transfer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 5
\pages 816--823
\mathnet{http://mi.mathnet.ru/zvmmf10384}
\crossref{https://doi.org/10.7868/S0044466916050112}
\elib{http://elibrary.ru/item.asp?id=26068761}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 5
\pages 802--809
\crossref{https://doi.org/10.1134/S0965542516050110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377419200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84974603349}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10384
  • http://mi.mathnet.ru/eng/zvmmf/v56/i5/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Grenkin, “Skhodimost metoda Nyutona dlya uravnenii slozhnogo teploobmena”, Dalnevost. matem. zhurn., 17:1 (2017), 3–10  mathnet  elib
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:5
    References:25
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019